# SDR 95ZZZX556

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236CH
- Make and model: Beech A36
- Aircraft serial: E502
- System (JASC): 2430 · DC Generating System
- Part: Field Wire
- Condition: Broken
- Location: Alternator
- Component: Prestolite, ALX9405
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

INSPECTION OF THE AIRCRAFT'S ELECTRICAL SYSTEM FOUND A BROKEN FIELD WIRE AT THE TERMINAL END ATTACHMENT TO THE ALTERNATOR.  THIS CAUSED A LOSS OF ELECTRICAL POWER AND DEAD BATTERY.  PILOT PUT THE GEAR DOWN, GEAR ONLY WENT DOWN EST. 80 PERCENT, HOWEVER, LANDING WAS ATTEMPTED.  THE PILOT TOOK OFF AGAIN WHEN HE HEARD A NOISE OF THE GEAR DOORS CONTACTING THE GROUND.  THE A/C TOOK OFF AND RETURNED TO HOME BASE.  UPON LANDING AND AT ROLL-OUT, THE RT LANDING GEAR COLLAPSED.
